MAUDE Adverse Event Report: IN2BONES SAS OS2®-VP; OS2-VP VARISATION STAPLE KIT INTERAXIS 9 MM 90°

IN2BONES SAS OS2®-VP; OS2-VP VARISATION STAPLE KIT INTERAXIS 9 MM 90°
Model Number T40 SP190
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the staple broke while being released from the inserter, before implantation.The surgeon drilled a new hole and used a second staple to complete the procedure.No patient injury was reported.The broken staple was returned for evaluation, and the distributor confirmed that the event involved a product malfunction.
 
Additional Manufacturer Narrative
Information was received indicating that a staple from the os2 vp system (lot 1605004) broke during implantation on (b)(6) 2016.According to the healthcare professional, the staple appeared to fracture when being released from the inserter.The broken staple was removed and replaced during the procedure.No patient injury was reported.The device involved in the event was returned in 2016 and visually examined at that time.A fracture was observed on one leg near the bridge area.No material abnormalities or non conformities were identified during the original evaluation.The appearance of the fracture was consistent with mechanical overload during use.This case dates back to 2016.No additional testing can therefore be performed.Based on the information available from the initial evaluation, no manufacturing related cause could be confirmed and the event is considered isolated.
 
Event or Problem Description
During a surgical procedure on (b)(6) 2016, one staple from the os2-vp implant system (lot 1605004) broke during implantation.According to the healthcare professional, the staple appeared to break when being released from the inserter.The broken staple was removed and replaced with a new staple.No patient injury was reported.The product was returned on october 10, 2016 for evaluation.Visual inspection confirmed a fracture on one leg near the bridge area.No manufacturing defect or material abnormality was identified.The fracture characteristics were consistent with mechanical overload during use.

Brand Name
OS2®-VP
Common Device Name
OS2-VP VARISATION STAPLE KIT INTERAXIS 9 MM 90°
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine 
saint-priest, 69800
FR   69800
MDR Report Key24637031
Report Number3010470577-2016-10061
Device Sequence Number9918659
Product Code JDR
UDI-Device Identifier03760225715154
UDI-Public03760225715154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT40 SP190
Device Catalogue NumberT40 SP190
Device Lot Number1605004
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2016
Supplement Date Received by Manufacturer10/06/2016
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown